# SDR ASO2004F00002

- Difficulty date: April 13, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A GEAR DISAGREE WARNING AFTER SELECTING THE GEAR UP POSISTION.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT RETURNED AND LANDED SAFELY.  MAINT FOUND MAINTENANCE DIAGNOSTIC COMPUTER (MDC) FAULTS FOR ALL THREE GEAR UPLOCK FAR.  MAINT PERFORMED TWENTY GEAR SWINGS AND ALSO INSPECTED THE DOWN AND UPLOCKS, GEAR SELECTOR VALVE, ELECTRICAL AND HADRAULIC CONNECTIONS FOR SECURITY.  NO DEFECTS WERE NOTED.  THE MDC SHOWED NO FURTHER FAULTS IN OPERATION.  AIRCRAFT OK FOR SERVICE.
